Alert archive / Michigan / Small Craft Advisories in 2011
Small Craft Advisory 101, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at Dec 23, 2011, 3:42 AM EST. It took effect at Dec 23, 2011, 5:00 PM EST. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Dec 23, 2011, 3:42 AM EST (08:42 UTC)
- In effect from
- Dec 23, 2011, 5:00 PM EST
- Expired
- Dec 27, 2011, 4:03 AM EST
- In force
- 3 days
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
672 WHUS73 KGRR 230842 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 342 AM EST FRI DEC 23 2011 LMZ844-845-848-849-231645- /O.CAN.KGRR.SC.Y.0100.000000T0000Z-111223T1400Z/ /O.NEW.KGRR.SC.Y.0101.111223T2200Z-111225T2200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 342 AM EST FRI DEC 23 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM EST SUNDAY... ...SMALL CRAFT ADVISORY IS CANCELLED EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM EST SUNDAY. THE SMALL CRAFT ADVISORY THAT WAS IN EFFECT EARLY THIS MORNING HAS BEEN CANCELLED. * WINDS...BECOMING SOUTHWEST 15 TO 25 KNOTS. * WAVES...1 TO 3 FEET BUILDING TO 4 TO 6 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ846-847-231645- /O.NEW.KGRR.SC.Y.0101.111223T2200Z-111225T2200Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- 342 AM EST FRI DEC 23 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM EST SUNDAY. * WINDS...BECOMING SOUTHWEST 15 TO 25 KNOTS. * WAVES...1 TO 3 FEET BUILDING TO 4 TO 6 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 93 HTTP://WWW.WEATHER.GOV/GRR
16 follow-up statements
976 WHUS73 KGRR 231525 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1025 AM EST FRI DEC 23 2011 LMZ844>849-232330- /O.CON.KGRR.SC.Y.0101.111223T2200Z-111225T2200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1025 AM EST FRI DEC 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM EST SUNDAY... * WINDS...BECOMING SOUTHWEST 15 TO 25 KNOTS. * WAVES...1 TO 3 FEET BUILDING TO 4 TO 6 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ OSTUNO HTTP://WWW.WEATHER.GOV/GRR
977 WHUS73 KGRR 231956 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 256 PM EST FRI DEC 23 2011 LMZ844>849-240400- /O.EXT.KGRR.SC.Y.0101.111223T2200Z-111226T0600Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 256 PM EST FRI DEC 23 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST MONDAY... * WINDS...BECOMING SOUTHWEST 15 TO 25 KNOTS. * WAVES...1 TO 3 FEET BUILDING TO 4 TO 6 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
228 WHUS73 KGRR 240339 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1039 PM EST FRI DEC 23 2011 LMZ844>849-241145- /O.CON.KGRR.SC.Y.0101.000000T0000Z-111226T0600Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1039 PM EST FRI DEC 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS. * WAVES...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
478 WHUS73 KGRR 240817 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 317 AM EST SAT DEC 24 2011 LMZ844>849-241630- /O.EXT.KGRR.SC.Y.0101.000000T0000Z-111226T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 317 AM EST SAT DEC 24 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST MONDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
563 WHUS73 KGRR 241504 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1004 AM EST SAT DEC 24 2011 LMZ844>849-242315- /O.CON.KGRR.SC.Y.0101.000000T0000Z-111226T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1004 AM EST SAT DEC 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
212 WHUS73 KGRR 242046 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 346 PM EST SAT DEC 24 2011 LMZ844>849-250500- /O.CON.KGRR.SC.Y.0101.000000T0000Z-111226T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 346 PM EST SAT DEC 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
835 WHUS73 KGRR 250252 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 952 PM EST SAT DEC 24 2011 LMZ844>849-251100- /O.CON.KGRR.SC.Y.0101.000000T0000Z-111226T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 952 PM EST SAT DEC 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS. * WAVES...4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
368 WHUS73 KGRR 250829 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 329 AM EST SUN DEC 25 2011 LMZ844>849-251630- /O.EXT.KGRR.SC.Y.0101.000000T0000Z-111226T1800Z/ /O.NEW.KGRR.GL.A.0014.111226T1800Z-111227T1000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 329 AM EST SUN DEC 25 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST MONDAY... ...GALE WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH EARLY AFTERNOON MONDAY. * WINDS...SOUTHWEST TO 30 KNOTS. * WAVES...4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/GRR
874 WHUS73 KGRR 251516 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1016 AM EST SUN DEC 25 2011 LMZ844>849-252330- /O.CON.KGRR.SC.Y.0101.000000T0000Z-111226T1800Z/ /O.CON.KGRR.GL.A.0014.111226T1800Z-111227T1000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1016 AM EST SUN DEC 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... * WINDS...SOUTHWEST TO 30 KNOTS. * WAVES...4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/GRR
520 WHUS73 KGRR 252010 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 310 PM EST SUN DEC 25 2011 LMZ844>849-260415- /O.CON.KGRR.SC.Y.0101.000000T0000Z-111226T1800Z/ /O.EXT.KGRR.GL.A.0014.111226T1800Z-111227T1500Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 310 PM EST SUN DEC 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST MONDAY... ...GALE WATCH NOW IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... * WINDS...SOUTHWEST TO 30 KNOTS. * WAVES...4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/GRR
064 WHUS73 KGRR 260249 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 949 PM EST SUN DEC 25 2011 LMZ844>849-261100- /O.CON.KGRR.SC.Y.0101.000000T0000Z-111226T1800Z/ /O.CON.KGRR.GL.A.0014.111226T1800Z-111227T1500Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 949 PM EST SUN DEC 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... * WINDS...NORTHWEST 15 TO 25 KNOTS BECOMING WEST. * WAVES...4 TO 8 FEET DECREASING TO 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/GRR
567 WHUS73 KGRR 260907 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 407 AM EST MON DEC 26 2011 LMZ844>847-261715- /O.EXT.KGRR.SC.Y.0101.000000T0000Z-111228T1100Z/ /O.CAN.KGRR.GL.A.0014.111226T1800Z-111227T1500Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- 407 AM EST MON DEC 26 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST WEDNESDAY... ...GALE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE GALE WATCH. A SMALL CRAFT ADVISORY REMAINS IN EFFECT. * WINDS...SOUTHWEST 15 TO 25 KNOTS INCREASING TO 30 KNOTS. * WAVES...3 TO 5 FEET BUILDING TO 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ848-849-261715- /O.UPG.KGRR.SC.Y.0101.000000T0000Z-111226T1800Z/ /O.NEW.KGRR.GL.W.0045.111226T0907Z-111227T0600Z/ /O.UPG.KGRR.GL.A.0014.111226T1800Z-111227T1500Z/ WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 407 AM EST MON DEC 26 2011 ...GALE WARNING IN EFFECT UNTIL 1 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 1 AM EST TUESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTHWEST 15 TO 25 INCREASING TO 35 KNOT GALES THIS AFTERNOON. * WAVES...3 TO 5 FEET DECREASING TO 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
154 WHUS73 KGRR 261509 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1009 AM EST MON DEC 26 2011 LMZ848-849-262315- /O.CON.KGRR.GL.W.0045.000000T0000Z-111227T0600Z/ WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1009 AM EST MON DEC 26 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY... * WINDS...SOUTHWEST 15 TO 25 INCREASING TO 35 KNOT GALES THIS AFTERNOON. * WAVES...3 TO 5 FEET DECREASING TO 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ844>847-262315- /O.CON.KGRR.SC.Y.0101.000000T0000Z-111228T1100Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- 1009 AM EST MON DEC 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST WEDNESDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS INCREASING TO 30 KNOTS. * WAVES...3 TO 5 FEET BUILDING TO 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
809 WHUS73 KGRR 262118 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 418 PM EST MON DEC 26 2011 LMZ848-849-270530- /O.CAN.KGRR.GL.W.0045.000000T0000Z-111227T0600Z/ /O.EXB.KGRR.SC.Y.0101.000000T0000Z-111227T2100Z/ /O.NEW.KGRR.GL.A.0015.111227T2100Z-111228T1600Z/ WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 418 PM EST MON DEC 26 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST TUESDAY... ...GALE WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST TUESDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING. THE GALE WARNING HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LMZ844>847-270530- /O.EXT.KGRR.SC.Y.0101.000000T0000Z-111227T2100Z/ /O.NEW.KGRR.GL.A.0015.111227T2100Z-111228T1600Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- 418 PM EST MON DEC 26 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST TUESDAY... ...GALE WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING. * WINDS...SOUTHWEST 15 TO 25 KNOTS INCREASING TO 30 KNOTS. * WAVES...3 TO 5 FEET BUILDING TO 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/GRR
391 WHUS73 KGRR 270309 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1009 PM EST MON DEC 26 2011 LMZ844>849-271115- /O.CON.KGRR.SC.Y.0101.000000T0000Z-111227T2100Z/ /O.CON.KGRR.GL.A.0015.111227T2100Z-111228T1600Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1009 PM EST MON DEC 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING... * WINDS...SOUTHWEST TO 30 KNOTS DECREASING TO 15 TO 25 KNOTS. * WAVES...5 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/GRR
356 WHUS73 KGRR 270903 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 403 AM EST TUE DEC 27 2011 LMZ844>849-271715- /O.UPG.KGRR.SC.Y.0101.000000T0000Z-111227T2100Z/ /O.NEW.KGRR.GL.W.0046.111227T0903Z-111228T1000Z/ /O.UPG.KGRR.GL.A.0015.111227T2100Z-111228T1600Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 403 AM EST TUE DEC 27 2011 ...GALE WARNING IN EFFECT UNTIL 5 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 5 AM EST WEDNESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...WEST 10 TO 20 KNOTS BECOMING NORTH GALES TO 40 KNOTS. * WAVES...4 TO 6 BUILDING TO 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Dec 23, 12:05 AM EST, 3 hours 37 minutes earlier.
Area forecast discussion, Dec 23, 12:05 AM EST, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1205 AM EST FRI DEC 23 2011
LATEST UPDATE...AVIATION...
.SYNOPSIS...(340 PM EST THU DEC 22 2011)
WATCH OUT FOR THE POSSIBILITY OF BLACK ICE ON UNTREATED ROADS LATER
TONIGHT AS TEMPERATURES DROP BELOW FREEZING AFTER LIGHT RAIN OR A
MIXTURE OF LIGHT RAIN AND SNOW FALLS AND DAMPENS THE ROADS.
THE HIGHEST RISK OF BLACK ICE DEVELOPING IS ACROSS THE AREA FROM
GRAND RAPIDS TO THE SOUTH AND EAST AS A STRONG SYSTEM TRACKS SOUTH
OF THE STATE. A COLD FRONT COMING DOWN FROM THE NORTH WILL SEND IN
THE SUB FREEZING AIR FOR LATER TONIGHT.
OUR NEXT WEATHER MAKER IS A LOW PRESSURE AREA AND ATTENDANT COLD
FRONT WHICH TRACKS ACROSS THE NORTHERN GREAT LAKES REGION FRIDAY
NIGHT. THIS FEATURE WILL PRODUCE A BRIEF PERIOD OF SCATTERED TO
NUMEROUS SNOW SHOWERS MAINLY FROM GRAND RAPIDS NORTH AND WEST. THERE
COULD BE AN INCH OR SO OF SNOW ACCUMULATION.
&&
.SHORT TERM...(340 PM EST THU DEC 22 2011)
(TONIGHT THROUGH SATURDAY NIGHT)
LIGHT SNOW WHICH FLARED UP IN THE PRE DAWN HOURS ACROSS THE FAR NRN
CWFA ALONG THE SWD MOVING SFC COLD FRONT DISSIPATED THIS MORNING.
HOWEVER ANOTHER FLARE UP IN LIGHT PRECIPITATION IS ANTICIPATED LATE
THIS AFTERNOON AND THIS EVENING 22Z-06Z... MAINLY FROM GRR TO THE
SOUTH AND EAST... AS YET ANOTHER POTENT SRN STREAM WAVE PASSES WELL
SOUTH OF THE STATE.
MODELS SUGGEST ONLY TRACE TO 0.10 AMOUNTS THROUGH 06Z... BUT THERE
IS REASON TO BELIEVE THIS COULD HAVE IMPACTS FOR THE I-96/I-94
CORRIDOR REGIONS. FCST SOUNDINGS SUGGEST THAT THE BULK OF THE PCPN
IS GOING TO FALL IN THE FORM OF LIGHT RAIN OR A MIXTURE OF LIGHT
RAIN AND SNOW INITIALLY WITH SFC TEMPS IN THE MID TO UPPER 30S THIS
EVENING. THEN A CHANGEOVER TO ALL SNOW IS LIKELY BEFORE ENDING
TOWARD OR SHORTLY AFTER MIDNIGHT.
CONFIDENCE IS EXTREMELY HIGH THAT SFC TEMPS WILL FALL BELOW FREEZING
DURING OR JUST AFTER THE ROADS HAVE BEEN DAMPENED BY THE LIGHT
PRECIP... BETWEEN 10 PM AND 1 AM. THIS COULD LEAD TO A BLACK ICE
SITUATION...WITH PERHAPS HIGHER THAN AVERAGE TRAFFIC VOLUMES
EXISTING DUE TO HOLIDAY TRAVEL/SHOPPING.
AM SOMEWHAT RELUCTANT TO ISSUE AN IMPACT ADVISORY FOR A BLACK ICE
SITUATION ATTM SINCE AM NOT HIGHLY CONFIDENT ON THE OVERALL AREAL
COVERAGE AND AMOUNTS OF PCPN PRIOR TO THE ARRIVAL OF THE SUB
FREEZING AIR. HOWEVER A SPECIAL STATEMENT WAS ISSUED DESCRIBING THE
POTENTIAL THREAT. IT IS LOOKING NOW THAT THE PRIMARY AREA OF CONCERN
IS FROM GRR TO THE SOUTH AND EAST... AND MOSTLY AFTER 10 PM.
NEXT PERIOD OF WEATHER IS FRIDAY NIGHT WHEN THE NEXT NRN STREAM
SHORTWAVE AND SFC COLD FRONT SCOOTS THROUGH THE REGION. BURST OF
PVA/LIFT IS RELATIVELY SHORT LIVED BUT A PERIOD OF DECENT SNOW
SHOWERS IS LIKELY WHICH COULD PRODUCE A QUICK INCH OR SO OF
ACCUMULATION MAINLY IN THE NW CWFA AROUND LUDINGTON WHERE MOISTURE
AND LIFT LOOKS BEST...AND A RESPECTABLE DGZ/OMEGA CROSS HAIR
SIGNATURE EXISTS BETWEEN 5K AND 10K FEET.
&&
.LONG TERM...(340 PM EST THU DEC 22 2011)
(CHRISTMAS DAY THROUGH THURSDAY)
THE MAIN FOCUS OF THE FCST IS CENTERED ON PCPN CHCS FOR CHRISTMAS
DAY AND TUE AS A COUPLE OF SHORT WAVES/PV ANOMALIES EMBEDDED IN THE
NORTH BRANCH OF THE JET APPROACH THE AREA.
WE MAINTAINED THE CHC OF SNOW SHOWERS FOR THE CHRISTMAS DAY PERIOD.
MODELS ARE PRETTY CONSISTENT IN SHOWING A WAVE MOVING THROUGH. THE
TREND HAS BEEN FOR THE WAVE TO DIG SOUTH JUST A LITTLE MORE WITH THE
JET CORE ACTUALLY ENDING UP NOW NEAR THE SRN CWFA BORDER. MODELS ARE
STILL SOMEWHAT DRY WITH REGARDS TO QPF...HOWEVER THE JET CORE BEING
SOUTH OF THE CWFA JUSTIFIES THE CHC POPS.
THIS WAVE WILL QUICKLY MOVE OUT...AND A SOLID RETURN FLOW WILL SET
UP ALLOWING FOR WARMING TO TAKE PLACE ON MON. H850 TEMPS ARE
EXPECTED TO RISE TO AROUND 4C...ALTHOUGH THIS WILL NOT MIX DOWN TO
THE SFC. THE NEXT UPPER WAVE IN THE SEQUENCE IS THEN EXPECTED TO
ARRIVE FOR THE TUE TIME FRAME. THIS WILL BRING A CHC OF SOME LIGHT
PCPN. IT IS INTERESTING TO NOTE THAT THE 00Z AND 12Z RUNS OF THE
EURO HAVE BEEN FLIP-FLOPPING. THE SRN STREAM SYSTEM APPROACHING THE
AREA ON TUE IN THE 12Z EURO LIKE THE 12Z RUN YESTERDAY...IS TOTALLY
DIFFERENT THAN THE 00Z RUN. THE NRN STREAM FRONT WITH LITTLE PCPN
LOOKS MORE LIKELY TO OCCUR...ALTHOUGH TUE IS COVERED IF BY CHC THE
SRN STREAM SYSTEM ENDS UP PANNING OUT.
A COUPLE OF MORE WAVES WILL BE POSSIBLE THEN FOR WED AND/OR THU.
HOWEVER THE MODELS DISAGREE AS EXPECTED WITH THESE WAVES. THEY ARE
LOW AMPLITUDE...AND THE MODELS ARE FAIRLY DRY FOR THE AREA
REGARDLESS...SO WE WILL GO DRY FOR NOW AND CONTINUE TO MONITOR
TRENDS.
&&
.AVIATION...(1205 AM EST FRI DEC 23 2011)
FAIRLY QUIET 24 HOURS FOR THIS TIME OF YEAR FOR THE 06Z SET OF TAFS.
SNOW IS EXITING THE SOUTHEAST PORTION OF THE FORECAST AREA AT THIS
TIME...WITH KJXN STILL REPORTING A LITTLE LIGHT SNOW. THIS SHOULD
END IN THE NEXT HOUR. OTHERWISE...MVFR CEILINGS WILL LIFT TO VFR
TONIGHT. VFR CONDITIONS SHOULD PREVAIL THROUGH THE DAY ON FRIDAY.
THE NEXT THREAT FOR ANY PRECIPITATION OR LOWER CEILINGS COMES FRIDAY
EVENING AFTER DARK AT KMKG. BROUGHT IN A LITTLE BIT OF LIGHT SNOW AT
THIS POINT WITH A VFR DECK. IT MAY TREND INTO THE MVFR CATEGORY
AFTER 03Z...BUT NOT CONFIDENT ENOUGH TO PUT IT INTO THE FORECAST AT
THIS POINT.
&&
.MARINE...(340 PM EST THU DEC 22 2011)
NORTHERLY WINDS WILL INCREASE TONIGHT AS THE COLD FRONT PASSES. IT
WILL BE A 360-030 WIND... SO AREAS BETWEEN WHITEHALL AND HOLLAND
WILL BE SHELTERED FROM STRONGER WINDS AND HIGHER WAVES. SCA
CONTINUES FOR THE NRN AND SRN NEARSHORE AREAS THROUGH FRIDAY
MORNING.
&&
.HYDROLOGY...(340 PM EST THU DEC 22 2011)
MAINSTEM RIVER STAGES ARE STILL EXPECTED TO GRADUALLY DECREASE GIVEN
VERY LITTLE QPF OVER THE NEXT FEW DAYS.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...SMALL CRAFT ADVISORY WHITEHALL TO MANISTEE AND ST. JOSEPH TO
HOLLAND 3 PM THROUGH FRIDAY MORNING.
&&
SYNOPSIS: MEADE
SHORT TERM: MEADE
LONG TERM: NJJ
AVIATION: DUKE
MARINE: MEADE
HYDROLOGY: MEADEHazardous weather outlook, Dec 22, 4:26 PM EST, 11 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 426 PM EST THU DEC 22 2011 MIZ037>040-043>046-050>052-056>059-064>067-071>074-231115- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 426 PM EST THU DEC 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT AN AREA OF RAIN WILL DEVELOP THROUGH EARLY THIS EVENING...AND THEN CHANGE OVER TO SNOW ACROSS SOUTHERN LOWER MICHIGAN...MAINLY SOUTH OF A GRAND RAPIDS TO LANSING LINE. ACCUMULATIONS OF LESS THAN AN INCH ARE EXPECTED. A FEW SLICK SPOTS COULD DEVELOP AS TEMPERATURES DROP BELOW FREEZING TONIGHT AND WET ROADS POTENTIALLY FREEZE UP. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-231115- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 426 PM EST THU DEC 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT WINDS AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT THROUGH THE NIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HAZARDOUS WINDS AND WAVES MAY LINGER INTO FRIDAY. GALES WILL BE POSSIBLE LATER FRIDAY INTO FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NJJ
Nearby
Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.